Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter March 9, 2016

Bogolyubov-Type Theorem with Constraints Generated by a Fractional Control System

  • Xiaoyou Liu EMAIL logo and Youjun Xu

Abstract

We first study the existence results and properties of the solution set of a control system described by fractional differential equations with nonconvex control constraint. Then a problem of minimizing an integral functional over the solution set of the control system is considered. Along with the original minimizing problem, we also consider the problem of minimizing the integral functional whose integrand is the bipolar (with respect to the control variable) of the original integrand over the solution set of the same system but with the convexified control constraint. We prove that the relaxed problem has an optimal solution and obtain some relationships between these two minimizing problems. Finally, an example is given to illustrate the results.

Acknowledgements

The work was supported by the National Natural Science Foundation of China (Grant No. 11501284), Hunan Provincial Natural Science Foundation of China (Grant No. 2015JJ6095) and Doctor Priming Fund Project of University of South China (Grant No. 2013XQD16).

References

[1] Z.B. Bai, On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal.72, No 2 (2010), 916–924; DOI: 10.1016/j.na.2009.07.033.10.1016/j.na.2009.07.033Search in Google Scholar

[2] K. Balachandran, J. Kokila, J.J. Trujillo, Relative controllability of fractional dynamical systems with multiple delays in control. Comput. Math. Appl.64, No 10 (2012), 3037–3045; DOI: 10.1016/j.camwa.2012.01.071.10.1016/j.camwa.2012.01.071Search in Google Scholar

[3] K. Balachandran, J.Y. Park, J.J. Trujillo, Controllability of nonlinear fractional dynamical systems. Nonlinear Anal.75 (2012), 1919–1926; DOI: 10.1016/j.na.2011.09.042.10.1016/j.na.2011.09.042Search in Google Scholar

[4] D. Băleanu, J.A.T. Machado, A.C.J. Luo, Fractional Dynamics and Control. Springer, New York (2012).10.1007/978-1-4614-0457-6Search in Google Scholar

[5] M. Benchohra, S. Hamani, S.K. Ntouyas, Boundary value problems for differential equations with fractional order. Surv. Math. Appl.3 (2008), 1–12.10.7151/dmdico.1099Search in Google Scholar

[6] N.N. Bogolyubov, Sur quelques méthodes nouvelles dans le calcul des variations. Ann. Mat. Pura Appl.7 (1930), 249–271.10.1007/BF02409978Search in Google Scholar

[7] A. Cernea, On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions. J. Appl. Math. Comput.38 (2012), 133–143; DOI: 10.1007/s12190-010-0468-6.10.1007/s12190-010-0468-6Search in Google Scholar

[8] A. Debbouchea, D. Baleanu, Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems. Comput. Math. Appl.62 (2011), 1442–1450; DOI: 10.1016/j.camwa.2011.03.075.10.1016/j.camwa.2011.03.075Search in Google Scholar

[9] F.S. De Blasi, G. Pianigiani, A.A. Tolstonogov, A bogolyubov-type theorem with a nonconvex constraint in banach spaces. SIAM J. Control Optim.43, No 2 (2004), 466–476; DOI: 10.1137/S0363012903423156.10.1137/S0363012903423156Search in Google Scholar

[10] J. Dixon, S. McKee, Weakly Singular Discrete Gronwall Inequalities. ZAMM·Z. Angew. Math. Mech.68, No 11 (1986), 535–544; DOI: 10.1002/zamm.19860661107.10.1002/zamm.19860661107Search in Google Scholar

[11] A. Dzieliński, W. Malesza, Point to point control of fractional differential linear control systems. Adv. Differ. Equ.2011 (2011), 13; DOI: 10.1186/1687-1847-2011-13.10.1186/1687-1847-2011-13Search in Google Scholar

[12] I. Ekeland, R. Temam, Convex Analysis and Variational Problems. North-Holland, Amsterdam (1976).Search in Google Scholar

[13] S.C. Hu, N.S. Papageorgiou, Handbook of Multivalued Analysis: Volume I: Theory. Kluwer Academic Publishers, Dordrecht-Boston-London (1997).Search in Google Scholar

[14] A.D. Ioffe, On lower semicontinuity of integral functionals, I. SIAM J. Control Optim.15, No 4 (1977), 521–538; DOI: 10.1137/0315035.10.1137/0315035Search in Google Scholar

[15] A.A. Kilbas, S.A. Marzan, Nonlinear differential equations with the Caputo fractional derivative in the space of continuously differentiable functions. Differential Equations41 (2005), 84–89; DOI: 10.1007/s10625-005-0137-y.10.1007/s10625-005-0137-ySearch in Google Scholar

[16] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, Vol. 204, Elsevier Science B.V, Amsterdam (2006).Search in Google Scholar

[17] X.P. Li, F.L. Chen, X.Z. Li, Generalized anti-periodic boundary value problems of impulsive fractional differential equations. Commun. Nonlinear Sci. Numer. Simul.18 (2013), 28–41; DOI: 10.1016/j.cnsns.2012.06.014.10.1016/j.cnsns.2012.06.014Search in Google Scholar

[18] X.Y. Liu, X. Fu, Control systems described by a class of fractional semilinear evolution equations and their relaxation property. Abstr. Appl. Anal.2012 (2012), Article ID 850529, 20 p.; DOI: 10.1155/2012/850529.10.1155/2012/850529Search in Google Scholar

[19] X.Y. Liu, Y.L. Liu, Fractional differential equations with fractional non-separated boundary conditions. Electron. J. Diff. Equ.2013 (2013), # 25, 13 p..10.1186/1687-1847-2013-78Search in Google Scholar

[20] Z.H. Liu, X.W. Li, On the controllability of impulsive fractional evolution inclusions in Banach spaces. J. Optim. Theory Appl.156 (2013), 167–182; DOI: 10.1007/s10957-012-0236-x.10.1007/s10957-012-0236-xSearch in Google Scholar

[21] Z.H. Liu, J.H. Sun, Nonlinear boundary value problems of fractional differential systems. Comput. Math. Appl.64, No 4 (2012), 463–475; DOI: 10.1016/j.camwa.2011.12.020.10.1016/j.camwa.2011.12.020Search in Google Scholar

[22] E.J. MacShane, Existence theorems for Bolza problems in the calculus of variations. Duke Math. J.7, No 1 (1940), 28–61.10.1215/S0012-7094-40-00702-5Search in Google Scholar

[23] S. Migórski, Existence and relaxation results for nonlinear evolution inclusions revisited. J. Appl. Math. Stoch. Anal.8, No 2 (1995), 143– 149.10.1155/S1048953395000141Search in Google Scholar

[24] S. Migórski, Existence and relaxation results for nonlinear second order evolution inclusions. Discuss. Math. Differ. Incl. Control Optim.15 (1995), 129–148.Search in Google Scholar

[25] K.S. Miller, B. Ross, An Introduction to the Fractional Calculus and Differential Equations. John Wiley, New York (1993).Search in Google Scholar

[26] J. Sabatier, O.P. Agrawal, J.A.T. Machado (Eds.), Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht (2007).10.1007/978-1-4020-6042-7Search in Google Scholar

[27] S.I. Suslov, The Bogolyubov theorem with a differential inclusion as constraint. Siberian Math. J.35, No 4 (1994), 802–814; DOI: 10.1007/BF02106624.10.1007/BF02106624Search in Google Scholar

[28] Z.X. Tai, X.C. Wang, Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces. Appl. Math. Lett.22 (2009), 1760–1765; DOI: 10.1016/j.aml.2009.06.017.10.1016/j.aml.2009.06.017Search in Google Scholar

[29] S.A. Timoshin, A.A. Tolstonogov, Bogolyubov-type theorem with constraints induced by a control system with hysteresis effect. Nonlinear Anal.75 (2012), 5884–5893; DOI: 10.1016/j.na.2012.05.028.10.1016/j.na.2012.05.028Search in Google Scholar

[30] A.A. Tolstonogov, Bogolyubov’s theorem under constraints generated by a controlled second-order evolution system. Izv. Math.67, No 5 (2003), 1031–1060; DOI: 10.1070/IM2003v067n05ABEH000456.10.1070/IM2003v067n05ABEH000456Search in Google Scholar

[31] A.A. Tolstonogov, Bogolyubov’s theorem under constraints generated by a lower semicontinuous differential inclusion. Sb. Math.196, No 2 (2005), 263–285; DOI: 10.1070/SM2005v196n02ABEH000880.10.1070/SM2005v196n02ABEH000880Search in Google Scholar

[32] A.A. Tolstonogov, Relaxation in non-convex control problems described by first-order evolution equations. Mat. Sb.190, No 11 (1999), 135–160; Engl. transl., Sb. Math.190 (1999), 1689–1714; DOI: 10.1070/SM1999v190n11ABEH000441.10.1070/SM1999v190n11ABEH000441Search in Google Scholar

[33] A.A. Tolstonogov, D.A. Tolstonogov, Lp-continuous extreme selectors of multifunctions with decomposable values: Existence theorems. Set-Valued Anal.4 (1996), 173–203; DOI: 10.1007/BF00425964.10.1007/BF00425964Search in Google Scholar

[34] A.A. Tolstonogov, D.A. Tolstonogov, Lp-continuous extreme selectors of multifunctions with decomposable values: Relaxation theorems. Set-Valued Anal.4 (1996), 237–269; DOI: 10.1007/BF00419367.10.1007/BF00419367Search in Google Scholar

[35] G.T. Wang, B. Ahmad, L.H. Zhang, Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order. Nonlinear Anal.74, No 3 (2011), 792–804; DOI: 10.1016/j.na.2010.09.030.10.1016/j.na.2010.09.030Search in Google Scholar

[36] J.R. Wang, M. Fečkan, Y. Zhou, Relaxed controls for nonlinear fractional impulsive evolution equations. J. Optim. Theory Appl.156, No 1 (2013), 13–32; DOI: 10.1007/s10957-012-0170-y.10.1007/s10957-012-0170-ySearch in Google Scholar

[37] J.R. Wang, L.L. Lv, Y. Zhou, Boundary value problems for fractional differential equations involving Caputo derivative in Banach spaces. J. Appl. Math. Comput.38 (2012), 209–224; DOI: 10.1007/s12190-011-0474-3.10.1007/s12190-011-0474-3Search in Google Scholar

[38] J.R. Wang, Y. Zhou, Existence and controllability results for fractional semilinear differential inclusions. Nonlinear Anal.-Real World Appl.12, No 6 (2011), 3642–3653; DOI: 10.1016/j.nonrwa.2011.06.021.10.1016/j.nonrwa.2011.06.021Search in Google Scholar

[39] J. Wei, The controllability of fractional control systems with control delay. Comput. Math. Appl.64, No 10 (2012), 3153–3159; DOI: 10.1016/j.camwa.2012.02.065.10.1016/j.camwa.2012.02.065Search in Google Scholar

[40] Q.J. Zhu, On the solution set of differential inclusions in Banach space. J. Differ. Equat.93, No 2 (1991), 213–237; DOI: 10.1016/0022-0396(91)90011-W.10.1016/0022-0396(91)90011-WSearch in Google Scholar

  1. Please cite to this paper as published in:

    Fract. Calc. Appl. Anal., Vol. 19, No 1 (2016), pp. 94–115, DOI: 10.1515/fca-2016-0006

Received: 2013-12-7
Revised: 2015-1-3
Published Online: 2016-3-9
Published in Print: 2016-2-1

© 2016 Diogenes Co., Sofia

Downloaded on 3.12.2023 from https://www.degruyter.com/document/doi/10.1515/fca-2016-0006/html
Scroll to top button